# SDR AALA201703239019

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 126 hours, 45 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE NEEDLE IN RED. SERVICED R2 DOOR ASSIST BOTTLE IAW 52-22-00.  AIRCRAFT WAS GROUNDED.
